Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sign in to follow this  
imapumpkin

Has Anyone Tried Myrbetriq?

Recommended Posts

Hi guys,

my frequent urination is at a point where it's seriously interfering with my quality of life (ha. in addition to POTS in general affecting my quality of life...) and my urologist suggested myrbetriq. i know it's still relatively new to the market, but it's the only pharmaceutical he could recommend for overactive bladder due to dysautonomia that wouldn't have serious contraindications relating to my delayed gastric emptying. as with any new medication, i am extremely weary given my extreme sensitivity and knack for catching all sorts of side effects so i wanted to do some research before considering going on it (plus he was hesitant to writer me a prescription before i double-checked with my neurologist about taking it).

trouble is, because it's new, there's not much out there to read about the drug and POTS. has anyone on here tried it? if so, what was your experience with it? did you find that the benefits outweighed the side effects/risks?

any feedback would be much appreciated. :) i hope everyone has enough spoons today. (spoon theory explained here for those who don't get the reference!) http://thespoontheory.tumblr.com/post/44757754831/faq

Share this post


Link to post
Share on other sites

Hi Pumpkin,

You don't have high blood pressure do you? I cant remember that far back. I read that this med can increase BP, so if your on midodrine of florinef, that may be something you'd have to talk to your pots doc about.

I'm sorry that sounds like much more than a nuisance at this point. I haven't tried it myself, sorry I cant give you more feedback. I did see that some of the interactions were warfarin, digoxin, and metoprolol.

I really hope that you find relief if you decide to try this! We've all been through this really hard decision of "should we", "shouldn't we", but in the end it just comes down to what you feel comfortable with. I'll be wishing you the best! Sarah

Share this post


Link to post
Share on other sites

Yes, I have tried this drug the urologist prescribed for my interstitial cystitis and did not help me at all. I seem to do better on Vesicare. Going back to the doctor in 3 weeks. Hoping he will change my medication. By the way the myrbetriq had no side effects on me. Good luck

Share this post


Link to post
Share on other sites

thanks for the replies!

Sarah- I do not have high blood pressure, in fact my baseline is extremely low. But I am on Metoprolol to keep my tachycardia in check so I certainly don't want to be taking anything that is going to mess with its effectiveness, so thanks for calling it to my attention!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...